# SDR C2XA11IA008

- Difficulty date: January 4, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 22,844 hours, 17,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION MAINTENANCE REPORTED THAT WITH ENGINE ONE BLEED ON, BOTH PACKS FILLED THE CABIN WITH SMOKE.  MAINTENANCE PREFORMED PACK SYSTEM OPERATIONAL CHECKS WITH ENGINE 1 BLEED WITH NO DEFECTS FOUND, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
